# SDR WRNA200600004

- Difficulty date: February 14, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 47,283 hours, 25,457 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA10610005A
- Part serial: 0111
- Condition: Locked
- Location: Le Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SELECTED SLATS TO 0/16, SLATS FAILED TO EXTEND.  RETURNED TO BLOCK.  FOUND LT NR 3 JACKSCREW LOCKED OUT.  FREED JACKSCREW IAW 27-81-00 PG 511, FUNCTIONAL CHECK ACCOMPLISHED IAW 27-81-00 PG 501.  AIRCRAFT RETURNED TO SERVICE.
